I'm 42 years old. On October 10, 2005, went to see a doctor (Internal Medicine) to have my prostate checked for the first time. Digital exam was normal, and PSA came back at 0.81. Cholesterol and triglycerides was high, so he prescribed Pravachol (40 mg per day). On December 10, 2005, had acute urinary retention - had to have catheter inserted at ER. Went to urologist, and he examined me with a scope. Said the prostate was extremely enlarged, and performed the Greenlight PVP surgery a few days later (December 19, 2005). Stopped taking Pravachol for a while, but started back one week ago. Around this same time, I started getting pain at the tip of my penis at the end of urination. Stopped taking Pravachol today to see if this helps. Have an appointment with another urologist next week. Could my problems stem from taking Pravachol? What are common causes for pain at the tip of the penis at the END of urination?
I am not aware of your symptoms being associated with the Pravachol.
Possibilities can include infection, complications from the cystoscopy, or a urethral stricture or polyp.
I would analyze the urine and perform tests for STDs to comprehensively rule out infection.
Anatomical abnormalities, such as a stricture or polyp, would be less likely with the cystoscopy that was performed.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.